Home / Journals Pure and Applied Mathematics Journal / Mathematical Theory and Modeling
Mathematical Theory and Modeling
Submission Deadline: Dec. 15, 2014
Lead Guest Editor
Math Department, Faculty of Science and Science Education, University of Sulaimani, Sulaimani, Kurdistan Region, Iraq
Guest Editors
  • Department of Mathematics, Faculty of Science, Hazara University, Mansehra, Pakistan
  • Mathematics Department, Erciyes University, Kayseri, Melikgazi, Turkey
  • Math Department, Faculty of Science and Science Education, University of Sulaimani, Sulaimani, Kurdistan Region, Iraq
  • Jian Shen
    Department of Mathematics, Texas State University, San Marcos, Texas, USA
  • Tianxing Cai
    Dan. F Smith Department of Chemical Engineering. Lamar University, Beaumont, Texas, USA
  • Francisco Javier Garcia-Pacheco
    Department of Mathematics, University of Cadiz, Puerto Real, Cadiz, Spain
  • Hai Zhang
    School of Mathematics and Computation Science, Anqing Normal University, Anqing, Anhui, China
Guidelines for Submission
Manuscripts can be submitted until the expiry of the deadline. Submissions must be previously unpublished and may not be under consideration elsewhere.
Papers should be formatted according to the guidelines for authors (see: http://www.sciencepublishinggroup.com/journal/guideforauthors?journalid=141). By submitting your manuscripts to the special issue, you are acknowledging that you accept the rules established for publication of manuscripts, including agreement to pay the Article Processing Charges for the manuscripts. Manuscripts should be submitted electronically through the online manuscript submission system at http://www.sciencepublishinggroup.com/login. All papers will be peer-reviewed. Accepted papers will be published continuously in the journal and will be listed together on the special issue website.
Published Papers
1
Authors: Mohammed Nokhas Murad Kaki
Pages: 24-27 Published Online: Dec. 27, 2014
DOI: 10.11648/j.pamj.s.2014030601.15
Views 3689 Downloads 167
2
Authors: Mohammed Nokhas Murad
Pages: 20-23 Published Online: Oct. 24, 2014
DOI: 10.11648/j.pamj.s.2014030601.14
Views 3542 Downloads 181
3
Authors: Xiulian Gao
Pages: 13-19 Published Online: Oct. 20, 2014
DOI: 10.11648/j.pamj.s.2014030601.13
Views 3423 Downloads 194
4
Authors: Mohammed Nokhas Murad Kaki, Sherko Hassan Abdurrahman
Pages: 7-12 Published Online: Sep. 17, 2014
DOI: 10.11648/j.pamj.s.2014030601.12
Views 4358 Downloads 184
5
Authors: Mohammed N. Murad Kaki
Pages: 1-6 Published Online: Sep. 2, 2014
DOI: 10.11648/j.pamj.s.2014030601.11
Views 4272 Downloads 212
Introduction
Mathematical theory and modeling is an integral parts of scientific and Academicians Research center. The Special Issue welcomes research articles from Scientists, Professors, and Research Scholars involved in all areas of mathematical theory and modeling from all over the world to publish high quality research papers. Submissions must be unique and should not be published earlier or be under consideration for publication while being evaluated for this Special Issue.
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186